| Texto completo | |
| Autor(es): |
Rodrigues, Vinicius de Oliveira
;
Ronchim, Victor dos Santos
;
Szeptycki, Paul J.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE; v. 64, n. 1, p. 18-pg., 2023-01-01. |
| Resumo | |
We recall some classical results relating normality and some natural weakenings of normality in psi-spaces over almost disjoint families of branches in the Cantor tree to special sets of reals like Q-sets, lambda-sets and sigma-sets. We introduce a new class of special sets of reals which corresponds to the corresponding almost disjoint family of branches being N-0-separated. This new class fits between lambda-sets and perfectly meager sets. We also discuss conditions for an almost disjoint family A being potentially almost-normal (pseudonormal), in the sense that A is almost-normal (pseudonormal) in some c.c.c. forcing extension. (AU) | |
| Processo FAPESP: | 17/15502-2 - Mad Families, Forcing e Princípios Combinatórios em Topologia |
| Beneficiário: | Vinicius de Oliveira Rodrigues |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |